Author
Listed:
- Wenxia Xu
(School of Mathematics and Computing Science, Guangxi Colleges and Universities Key Laboratory of Data Analysis and Computation, Guilin University of Electronic Technology, Guilin 541002, China
Center for Applied Mathematics of Guangxi (GUET), Guilin 541002, China)
- Xiangkun Chen
(School of Mathematics and Computing Science, Guangxi Colleges and Universities Key Laboratory of Data Analysis and Computation, Guilin University of Electronic Technology, Guilin 541002, China
Center for Applied Mathematics of Guangxi (GUET), Guilin 541002, China)
- Ziwei Zhou
(School of Mathematics and Data Science, Changji University, Changji 831100, China)
- Guodong Li
(School of Mathematics and Computing Science, Guangxi Colleges and Universities Key Laboratory of Data Analysis and Computation, Guilin University of Electronic Technology, Guilin 541002, China
Center for Applied Mathematics of Guangxi (GUET), Guilin 541002, China)
- Xiaoming Song
(School of Computer Science and Information Security, Guilin University of Electronic Technology, Guilin 541002, China)
Abstract
The importance of chaotic systems as the main pseudo-random cryptographic generator of encryption algorithms in the field of communication secrecy cannot be overstated, but in practical applications, researchers often choose to build upon traditional chaotic maps, such as the logistic map, for study and application. This approach provides attackers with more opportunities to compromise the encryption scheme. Therefore, based on previous results, this paper theoretically investigates discrete chaotic mappings in the real domain, constructs a general method for a class of quadratic chaotic mappings, and justifies its existence based on a robust chaos determination theorem for S single-peaked mappings. Based on the theorem, we construct two chaotic map examples and conduct detailed analysis of their Lyapunov exponent spectra and bifurcation diagrams. Subsequently, comparative analysis is performed between the proposed quadratic chaotic maps and the conventional logistic map using the 0–1 test for chaos and SE complexity metrics, validating their enhanced chaotic properties.
Suggested Citation
Wenxia Xu & Xiangkun Chen & Ziwei Zhou & Guodong Li & Xiaoming Song, 2025.
"General Construction Method and Proof for a Class of Quadratic Chaotic Mappings,"
Mathematics, MDPI, vol. 13(15), pages 1-10, July.
Handle:
RePEc:gam:jmathe:v:13:y:2025:i:15:p:2409-:d:1710824
Download full text from publisher
Corrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:gam:jmathe:v:13:y:2025:i:15:p:2409-:d:1710824. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
We have no bibliographic references for this item. You can help adding them by using this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: MDPI Indexing Manager (email available below). General contact details of provider: https://www.mdpi.com .
Please note that corrections may take a couple of weeks to filter through
the various RePEc services.